MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that tecnis monofocal intraocular lens (model z9002 +16.5 diopter) was explanted from patient¿s right eye because of patient experiencing residual refractive error.There was no incision enlargement, no sutures and no vitrectomy required.Lens with same model and higher diopter of +18.0 was used as replacement for the patient.Patient was doing well.No further information provided.
 
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 9/27/2019.Device evaluation: the product was returned to the manufacturing site for evaluation.The lens was observed under microscope and it was observed with one of the haptics bent and the other positioned.The lens was received cut in two pieces.Customer states a residual refractive error.The directions for use (dfu), tecnis foldable silicone iols with optiedge (multilingual) provide the customers references for the lens power calculations.Due the sample condition complaint could not be verified.A product quality deficiency was not identified.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed no other complaint was received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa(b)(4).

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9132148
Report Number2648035-2019-01057
Device Sequence Number2262479
Product Code HQL
UDI-Device Identifier05050474530621
UDI-Public(01)05050474530621(17)220722
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model NumberZ9002
Device Catalogue NumberZ900200165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer10/10/2019
10/25/2020
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date10/17/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005